# SDR YENA202001070010

- Difficulty date: January 7, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000073
- Aircraft time: 35,412 hours, 22,812 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Unwanted Deploy
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 1637, SJU-SDQ. DURING SECURITY CHECK #2 LIFE RAFT IN FORWARD GALLEY DEPLOYED INTO THE FORWARD CABIN( LIFE RAFT ); LIFE RAFT PLACED ON MEL PER 25-66-01 CAT D MDDR# 411480 PER MCC CRIS - MX-4 UPDATED PLACARD INSTALLED. SUPPLEMENTAL INFORMATION TO FOLLOW.
